Review of "J. Waldmann, Weighted automata for proving termination of string rewriting, J. Autom. Lang. Comb. 12 (2007) 545-570"

Share/Save/Bookmark

Asveld, P.R.J. (2009) Review of "J. Waldmann, Weighted automata for proving termination of string rewriting, J. Autom. Lang. Comb. 12 (2007) 545-570". [Review of the book ] Mathematical reviews, MR2401 , p. 4953. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

34kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62816
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page